D'Este, G.
The c -topology on abelian p-groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 7 (1980) no. 2 , p. 241-256
Zbl 0439.20034 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1980_4_7_2_241_0

Bibliographie

[1] K. Benabdallah - R. Wilson, Thick groups and essentially finitely indecomposable groups, Canad. J. Math., 30, no. 3 (1978), pp. 650-654. MR 492006 | Zbl 0399.20049

[2] N. Bourbaki, Topology Générale, Chapitre 1 à 4, Hermann, Paris, 1971.

[3] B. Charles, Sous-groupes functoriels et topologies. Studies on abelian groups, Paris, 1968, pp. 75-92. MR 240195 | Zbl 0179.32701

[4] L. Fuchs, Infinite Abelian Groups, Vol. 1 and 2, London - New York, 1971 and 1973.

[5] L. Fuchs - J.M. Irwin, On pω+1-projective p-groups, Proc. London Math. Soc., (3), 30 (1975), pp. 459-470. Zbl 0324.20059

[6] L. Fuchs - L. Salce, Abelian p-groups of not limit length, Comment. Math. Univ. St. Pauli, 26 (1976), pp. 25-33. Zbl 0366.20037

[7] P.D. Hill - C.K. Megibben, Quasi-closed primary groups, Acta Math. Acad. Sci. Hungar., 16 (1965), pp. 271-274. MR 191957 | Zbl 0209.33204

[8] J.M. Irwin - J.D. O'Neill, On direct products of abelian groups, Canad. J. Math., 22, no. 3 (1970), pp. 525-544. MR 262357 | Zbl 0224.20045

[9] E.L. Lady, Countable torsion products of abelian p-groups, Proc. Amer. Math. Soc., 37, no. 1 (1973), pp. 10-16. MR 313420 | Zbl 0255.20034

[10] C. Megibben, Large subgroups and small homomorphisms, Michigan Math. J., 13 (1966), pp. 153-160. MR 195939 | Zbl 0166.02502

[11] R. Mines, A family of functors defined on generalized primary groups, Pacific J. Math., 26 (1968), pp. 349-360. MR 238958 | Zbl 0165.34104

[12] R.J. Nunke, Purity and subfunctors of the identity, Topics in Abelian Groups, Chicago, 1963, pp. 121-171. MR 169913

[13] L. Salce, The λ-inductive topology on abelian p-groups, Rend. Sem. Mat. Univ. Padova, 59 (1978), pp. 167-177. Numdam | Zbl 0453.20044